| Model Number |
101144 |
| Medical Device Problem Code |
Prophylactic removal due to corrective action (4077)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system was explanted.The physician elected to explant the evoke scs system to accommodate an unrelated surgical procedure.The evoke scs system was confirmed to be functioning as intended prior to the explant.